Header menu link for other important links
A framework for reconstruction based recognition of partially occluded repeated objects
R. Choudhury, , J.B. Srivastava
Published in
Volume: 14
Issue: 1
Pages: 5 - 20
In this paper we propose a reconstruction based recognition scheme for objects with repeated components, using a single image of such a configuration, in which one of the repeated components may be partially occluded. In our strategy we reconstruct each of the components with respect to the same frame and use these to compute invariants. We propose a new mathematical framework for the projective reconstruction of affinely repeated objects. This uses the repetition explicitly and hence is able to handle substantial occlusion of one of the components. We then apply this framework to the reconstruction of a pair of repeated quadrics. The image information required for the reconstruction are the outline conic of one of the quadrics and correspondence between any four points which are images of points in general position on the quadric and its repetition. Projective invariants computed using the reconstructed quadrics have been used for recognition. The recognition strategy has been applied to images of monuments with multi-dome architecture. Experiments have established the discriminatory ability of the invariants.
About the journal
JournalJournal of Mathematical Imaging and Vision